View Full Version : is it just me?
04-23-2005, 09:06 AM
Hi, my name is KD and i was diagnosed with IC nearly 6 months ago. I have searched and searched for ways to stop the headaches that i get around "that time of the month". I am on Elmiron and Ditropan XL at the moment and i go back to the doc. on April 27, for him to tell me if I need to stop taking the Ditropan XL, and discuss whether or not my meds are helping. I believe the meds are helping, however in the last four weeks i have had three weeks of periods and horrible headaches. I can not find anything to get rid of them or even put a dent im them. I had a wierd experience the other day...I remember getting up to go tell my husband something and then the next thing I know I am face down on the floor, its been 30 min. and I'm laying in my own slobber(yuck!). My husband doesn't think I really fell because the only time I've ever had a fainting spell was after I had my first son and the doc...that was not mine....took me off my iron pills and I was do aniemic that i could barely get out of bed. Plus, my husband and brother were just one room away and they didnt hear me fall....not too observant obviously. Anyhow, back to the original question, does anyone know of a remedy or medicine that works to relieve these headaches? I was not given any pain killers from the doctor and when I have called and asked them they say the only over the counter medicine I can take is Tylenol because of the Elmiron. If anyone has a suggestion I will be greatful and extremly thankful. :help:
04-23-2005, 10:19 AM
Please see your doctor as soon as possible. Passing out and losing 30 minutes could be serious. You need attention. If it were me, I'd be on my way to emergency room.
04-23-2005, 10:36 AM
First off...I want to say :welcome: to the ICN.
Second...I concur with Donna. She is so very wise. Please see someone about this as soon as you can.
04-23-2005, 10:55 AM
See your dr asap!! If you are o.k. ask about continous birth control pills...I haven't had a period since June, and I love it....no more pain, cramps, back and headaches, no mess...
04-24-2005, 03:01 AM
You Headaches can be fro m the elmiron... Did this start after the elmiron?
I'd go to the dr asap or call and tell him, have tests done and rule anything and everything out..
oh and btw... your husband sounds like mine..... not very observent...
04-24-2005, 03:07 AM
I agree; it's time for a doctor visit or visit to the ER -- passing out like that is just not a good sign and you need to be checked out and possibly referred to a neurologist for those headaches. Don't panic; it may be nothing, but you need to have it checked NOW. :grouphug:
04-24-2005, 06:15 AM
I go to the doctor on Wednesday, but I will be calling him in the morning(MOnday). He is already going to do tests for Thyroid and Cholesterol(??) so a few more shouldnt be a problem....sorry i cant spell. I've had headaches/migraines off and on since I was 9 yrs old but they didnt happen as often until after I started the Elmiron, Ditropan XL, and Paxil CR(for anxiety, mood swings and depression) of the 3, 2 can cause headaches. It took me until about a week ago to figure out that they happen every time I have a period. At the appointment im having blood tests, the normal exam, and they are changing the Paxil CR and taking me off Ditropan XL. We will also discuss a tubal and these headaches and passing out spells. thank you again for the helpful tips and I will update you as soon as I know anything....kd :grouphug:
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.